# SDR SWAA010406

- Difficulty date: February 10, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 23,037 hours, 20,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP IN THREE PLACES.  SECURED EEPLS WIRING PER MM.
